# SDR ABXA080141

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 77,252 hours, 19,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK AT STA SAN, FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED WITH SPARE BATTERY PACK IAW B767 MM 33-51-07-02.
